# SDR AWXA200601459

- Difficulty date: July 29, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,732 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711242000
- Condition: Corroded
- Location: Fusleage
- Part time: 20,732 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON PLATE LOCATED FS 69 TO FS 70 + Y 1732 LT SIDE PAX CABIN.  PLATE REPLACED FROM FS 69 TO FS 70 + Y 1732 LT SIDE PAX CABIN IAW SRM A319 51-72-11 AND 51-42-11.
